Paralief Paracetamol 500mg Tablets (24)
Paralief Paracetamol 500mg Tablets (24)
€3.49
Pharmacist Help me choose

Paralief Paracetamol 500mg Tablets (24)

€3.49
PARA001
I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.
Currently in stock
In stock

Paralief Paracetamol provides relief from headaches, musculoskeletal disorders, period pain, toothache, fever and the pain of osteoarthritis.

This pack contains 24 easy to swallow caplets.

  • Details

    Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

    What is Paralief for?

    Paralief tablets contain the active ingredient paracetamol. Paracetamol is used to relieve pain and to lower temperature. 

    Paralief Paracetamol provides relief from:

    • headaches
    • musculoskeletal disorders
    • period pain
    • toothache
    • colds and flu
    • the pain of osteoarthritis.
    • fever

    Directions: For oral use.

    Swallow tablets with water.

    Dosage:

    • Adults and children over 12 years:  1-2 tablets three to four times daily (A maximum of eight tablets daily should not be exceeded).
    • Children (6-12 years): ½-1 tablets three to four times daily (A maximum of four tablets daily should not be exceeded).
    • Children (under 6 years): Not recommended.

    What Paralief Tablets contains:

    The active substance is paracetamol. Each tablet contains 500 mg paracetamol.

    The other ingredients are: maize starch, pregelatinised maize starch, magnesium stearate and colloidal anhydrous silica..

    Important Information

    • Contains Paracetamol
    • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
    • Please read the enclosed leaflet carefully.
    • Consult your doctor if there is no improvement in 24 hours.
    • Do not exceed the stated dose.
    • Prolonged use without medical supervision may be harmful.
    • This product should only be used when clearly necessary.
    • Consult your doctor or pharmacist before taking this medicine if you are on any other medication.
    • Do not take any other paracetamol containing products.
    • Keep out of the reach of children.

    Storage Instructions

    • Do not store above 25°C
    • Store in the original package.
    • Keep blisters in the outer carton.

    See enclosed leaflet for further information


    Please Note

    This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

    To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

    If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

    We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email [email protected] and we will have a pharmacist call you as soon as possible.

     

     

  • More Information
    More Information
    Barcode 5099562916077
    brand Paralief
  • Delivery Options

    Delivery Charges

    Region Type Cost
    Republic of Ireland Same day dispatch order before 2pm €4.75 per order
    Northern Ireland 2-3 Days €7.95 per order
    United Kingdom 4-5 Days €9.95 per order

    Orders received on Weekdays up to 2pm GMT will be processed and dispatched on the same working day. Orders received after 2pm GMT on weekdays will be processed and dispatched on the next working day (this will be Monday for orders received after 2pm on Fridays, or Tuesday if it's a bank holiday). Normally all products on our website are held in stock, but on the rare occasion that an item is out of stock, we will contact you with the expected delivery time. Once your order is dispatched, you will receive an email from us with a tracking number.Orders received after 2pm Friday up to midnight Saturday will be dispatched by us, and sorted by An Post on Sunday.* A working day is Monday to Friday, excluding public holidays.** Order processing may take longer during busy periods such as Christmas, Black Friday/Cyber Monday and during Sales.We deliver from Monday - Saturday* (excluding Bank Holidays).*Saturday deliveries are only to major towns and cities.

  • Reviews
     

Our Cookies

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time.

Learn more Allow all